MathSciNet Relay Station
MathSciNet bibliographic data
MR569074 (81g:10041) 10D21 (10H10)
Shimura, Goro The arithmetic of certain zeta functions and automorphic forms on orthogonal groups. Ann. of Math. (2) 111 (1980), no. 2, 313–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement